Please use this identifier to cite or link to this item:
Year of Publication: 
Series/Report no.: 
Working Papers No. 396
Bielefeld University, Institute of Mathematical Economics (IMW), Bielefeld
We characterize convex vNM-Stable Sets according to von Neumann and Morgenstern for orthogonal linear production games with a continuum of players. The results of Rosenmüller & Shitovitz [International journal of game theory 29 (2000), pp. 39-61] are thereby substantially improved. Simultaneously, this is a corrigendum concerning the proof of a lemma in our first paper.
Cooperative game theory
Coalitional function
vNM-stable set
Linear production games
Persistent Identifier of the first edition: 
Document Type: 
Working Paper

Files in This Item:
243.92 kB

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.